Group Fitness Schedule

Group Fitness Schedule-- October 18-December 6

Monday
Time Session Location
7:00am - 7:50am
Cycling with Audrey

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
8:00am - 8:50am
Flow Yoga with Hana

Engage in a mind-body connection through this moving meditation, designed to pair breath to movement patterns and specific poses. New and seasoned practitioners can find alignment, movement, strength, and mindfulness in this intentionally flowing, Vinyasa-based yoga practice.

 

IBC Recreation Center
1701 N. 15 Street
12:30pm - 1:20pm
Boot Camp with Ann

Battle it out with your body as you challenge your cardiovascular endurance in this session.

IBC Recreation Center
1701 N. 15 Street
5:30pm - 6:20pm
Cycling with Allison

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
6:00pm - 6:50pm
Zumba with Rachel G.

An exciting hour of dancing that fuses Latin rhythms and easy-to-follow moves to create a party like no other!

IBC Recreation Center
1701 N. 15th Street
Tuesday
Time Session Location
7:00am - 7:50am
Cycling with Laurel

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
7:15am - 7:45am
HIIT with Emily

 (High Intensity Interval Training) A 30-minute interval-based session that combines cardio bursts with full body strength exercises to keep your heart rate elevated during your entire workout. This session will push you to your limits!

 

IBC Recreation Center 1701 N. 15 Street
1701 N. 15 Street
8:00am - 8:50am
Zumba with Lexis

An exciting hour of dancing that fuses Latin rhythms and easy-to-follow moves to create a party like no other!

IBC Recreation Center
1701 N. 15th Street
12:00pm - 12:50pm
Cycling with Matt

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
5:00pm - 5:50pm
Zumba with Lauren

An exciting hour of dancing that fuses Latin rhythms and easy-to-follow moves to create a party like no other!

IBC Recreation Center
1701 N. 15th Street
6:00pm - 6:50pm
Cycling with Ann

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
Wednesday
Time Session Location
7:00am - 7:50am
Cycling with Allison

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
9:00am - 9:50am
Boot Camp with Emily

Battle it out with your body as you challenge your cardiovascular endurance in this session.

IBC Recreation Center
1701 N. 15 Street
12:00pm - 12:50pm
Cycling with Kellina

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
12:00pm - 12:30pm
HIIT with Ann

 (High Intensity Interval Training) A 30-minute interval-based session that combines cardio bursts with full body strength exercises to keep your heart rate elevated during your entire workout. This session will push you to your limits!

 

IBC Recreation Center 1701 N. 15 Street
1701 N. 15 Street
12:45pm - 1:15pm
Core & More with Ann

A short session designed to target your midsection muscles from front to back!

IBC Recreation Center
1701 N. 15th St.
4:00pm - 4:50pm
Kardio Kick with Ron

An intense cardiovascular workout utilizing the latest in kickboxing and cross-training techniques.

IBC Recreation Center
1701 N. 15th Street
6:00pm - 6:50pm
Cycling with Ann

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
6:00pm - 6:50pm
Zumba with Lexis

An exciting hour of dancing that fuses Latin rhythms and easy-to-follow moves to create a party like no other!

IBC Recreation Center
1701 N. 15th Street
Thursday
Time Session Location
7:15am - 7:45am
HIIT with Emily

 (High Intensity Interval Training) A 30-minute interval-based session that combines cardio bursts with full body strength exercises to keep your heart rate elevated during your entire workout. This session will push you to your limits!

 

IBC Recreation Center 1701 N. 15 Street
1701 N. 15 Street
12:00pm - 12:50pm
Cycling with Matt

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
5:00pm - 5:50pm
Power Yoga with Hana

 Get ready to break a sweat with this dynamic, powerful practice intended to promote focus and boost energy levels through connection of breath andmovement. Poses are often held for longer durations, to build strength. Flows are often taken at a faster pace to build heat.

 

IBC Recreation Center
1701 N. 15 Street
5:30pm - 6:20pm
Cycling with Laurel

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
6:00pm - 6:50pm
Zumba with Rachel G.

An exciting hour of dancing that fuses Latin rhythms and easy-to-follow moves to create a party like no other!

IBC Recreation Center
1701 N. 15th Street
Friday
Time Session Location
12:00pm - 12:50pm
Cycling with Allison

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street
Sunday
Time Session Location
5:00pm - 5:50pm
Cycling with Laurel

This 50 minute session includes 40 minutes of rigorous cardiovascular training using an indoor cycling bike, 5 minutes of setup and a 5 minute stretch. Space is limited to 30 individuals so arrive early and don't forget to bring your water bottle and towel. 

IBC Recreation Center
1701 N. 15 Street